<< Previous Issue Communications of the Korean Mathematical Society (Vol. 5, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 1—170
On $H$-fuzzy relations over $H$-fuzzy sets(I)
Kul Hur
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 1—5
Extreme positive operators on the ordered space of $ 2 \times 2$ Hermitian matrices
Byung Soo Moon
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 7—26
A note on characteristic 0 flows and almost periodic flows
Young Key Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 27—29
Langlands program
Ja Kyung Koo
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 31—43
Stein neighborhood bases for product sets in $C^n$
Kwang Ho Shon
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 45—58
A note on the Calderon-Zygmund singular integral operators
Kyung Hwa Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 59—63
Riemann-Stieltjes integral of functions of $k$-bounded variation
Sung Ki Kim, Jaihan Yoon
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 65—73
On $f-V$-rings
Kyoung Hee Lee, Jae Myung Chung
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 75—78
Irreducibility of the Hilbert scheme of smooth complex space curves of low degree
Changho Keem, Hyun-Koo Lee
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 79—86
Quantum statistical mechanics for coupled Boson-Fermion models in lattice spaces
Bum Soo Lee, Hyun Deok Lee, Yong Moon Park, Hyun Jae Yoo
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 87—111
Some remarks on holomorphic vector bundles over non-Kahler manifolds
Hong-Jong Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 113—124
Linear distance functions
Seungwook Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 125—134
A functional central limit theorem for associated random measures
Tae-Sung Kim, Hyun-Chull Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 135—145
Powers groups and crossed product $C^*$-algebras
Sang Og Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 147—149
Modified chain conditions for $N$-modules
Yong Uk Cho
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 151—164
A condition of the weak-restricted Lie algebra to be restricted
In-Ho Cho, Byung-Mun Choi, Yong-Tae Kim
Commun. Korean Math. Soc. 1990 Vol. 5, No. 2, 165—170

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd